Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bernstein-Walsh inequalities and the exponential curve in $\mathbb{C}^2$


Authors: Dan Coman and Evgeny A. Poletsky
Journal: Proc. Amer. Math. Soc. 131 (2003), 879-887
MSC (2000): Primary 41A17; Secondary 30D15, 30D20
Published electronically: June 12, 2002
MathSciNet review: 1937426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for the pluripolar set $K=\{(z,e^z):\,\vert z\vert\leq1\}$ in ${\Bbb C}^2$ there is a global Bernstein-Walsh inequality: If $P$ is a polynomial of degree $n$ on ${\Bbb C}^2$ and $\vert P\vert\leq1$ on $K$, this inequality gives an upper bound for $\vert P(z,w)\vert$ which grows like $\exp(\frac12n^2\log n)$. The result is used to obtain sharp estimates for $\vert P(z,e^z)\vert$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 41A17, 30D15, 30D20

Retrieve articles in all journals with MSC (2000): 41A17, 30D15, 30D20


Additional Information

Dan Coman
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244-1150
Email: dcoman@syr.edu

Evgeny A. Poletsky
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244-1150
Email: eapolets@syr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06571-1
PII: S 0002-9939(02)06571-1
Received by editor(s): June 8, 2001
Received by editor(s) in revised form: October 18, 2001
Published electronically: June 12, 2002
Additional Notes: The second author was partially supported by NSF Grant DMS-9804755
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2002 American Mathematical Society